# SDR USAA011004

- Difficulty date: August 7, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED 12.5 INCH BY 5 INCH, LEFT SIDE AT STATION 420 STRINGERS 15 THROUGH 17.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
